# SDR GTIA2019052203364

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 11,708 hours, 5,079 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD SMELL IN COCKPIT, ISOLATED IT TO PACK 1. SHUT OFF PACK 1 PER ELIMINATION OF ODOR/FUMES IN COCKPIT/CABIN-PERFORMED TSM 05-50-00-810-831-A FOUND PACK #2 TO BE SOURCE OF ODOR. SEE L/P 2490924 ITEM 2.
